its not the embrel

other week i had problem after injection of embrel half hour ir so later started getting ache bad down thigh 2 days later it turned to pain i had this awful really bad pain fir just over week saw doctor gp twice had antibiotics cos she thought it was infection but then 2 patches of a weired looking rash apeared so i ended up in A and E at hospital where doctor examined rash asked lots of questunes again put it diwn to infection put me on yet another course this time of strong anti biotics by the next morning i had 2 more patches of rash comming i returned to my gp as soon as she examined it she got a second opinion ITS SHINGLES not nice i know but niw at keast i know its nothing to do with the embrel thank you so much every one for all the replys and support im so greatful to you all

6 Replies

oldestnewest
  • I am so sorry you have the dreaded shingles and i hope you soon feel brighter.xxxxx

  • I'm so sorry to read that you have shingles - having had that back in Feb I can sympathise. Take care, I hope the pain isn't too bad x

  • Have they suggested you stop the enbrel for a while?

  • It's so difficult when you get the pain bur nothing to see to start with. I remember last time I had shingles I was desperate with the pain, then suddenly the little blistery rash appeared and all became clear. But those four days of severe pain with no apparent reason had me beat.

  • Glad you know what the pain is but sorry it is shingles, do try injecting your tum though I am sure you will find it less painful. Get better quickly.

  • poor u i had shingles this time last year not very nice hope u start to feel better soon

You may also like...